# SDR DALA2017030601827

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,941 hours, 19,684 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Receptacle
- Condition: Corroded
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING SPAR ENGINE FUEL SHUTOFF VALVE ACTUATOR RECEPTICLE HAS CORROSION.   REMOVED AND REPLACED THE LEFT ENGINE FUEL SHUTOFF VALVE ACTUATOR  IAW 28-22-11.  PERFORMED DUAL PATH WIRING CHECK AND LT ENGINE FUEL SHUTOFF VALVE ACTUATOR OPERATIONAL TEST IAW 28-22-11-404-007 AND 28-22-11-715-004.  OPS CHECKED GOOD.
